# SDR ASOA2017010610231

- Difficulty date: January 6, 2017
- Submitted: January 11, 2017
- Operation: Air carrier
- Aircraft: N712EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10074
- Aircraft time: 20,410 hours, 14,072 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: SH670313573
- Condition: Corroded
- Location: Bs 349
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C CHECK,  FOUND FRAME BS 349 CORRODED BETWEEN STRINGER 26L & 26R. BLENDED CORROSION AND RESTORED FINISH IAW REO 670-53-21-1308 & EC/TC EO 700-53-10-00002.
